# SDR Q2SA20201106440

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 44,163 hours, 22,202 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1A1
- Part serial: AS03209958
- Condition: Inaccurate
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED.  CAPT SIDE AIRSPEED UNRELIABLE DURING CLIMB, APPROPRIATE CHECKLIST PERFORMED.  NORMAL LANDING.  PERFORMED PITOT/AOA/TAT PROBE HEAT TEST AMM 30-31-00-730-801, FOUND CAPT PITOT HEATER INOPERABLE.  RE-ACCOMPLISHED PROBE HEAT SYST TEST, PER AMM 30-31-00-720-801 WITH THERMOCOUPLE AND FOUND +400 DEG F IN APPROXIMATELY 30 SECONDS.  ACCOMPLISHED CA PITOT PROBE REMOVAL, PER AMM 34-11-01-000-801 STEPS 2A THRU 2D(15).  INSTALLED PITOT PROBE, IAW AMM 34-11-01.  OPERATIOINS CHECK GOOD.
